Mathematical Methods in the Applied Sciences

Cover image for Mathematical Methods in the Applied Sciences

15 January 2010

Volume 33, Issue 1

Pages 1–124

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. A non-autonomous epidemic model with time delay and vaccination (pages 1–11)

      Tailei Zhang, Junli Liu and Zhidong Teng

      Version of Record online: 23 MAR 2009 | DOI: 10.1002/mma.1142

    2. A monotone scheme for Hamilton–Jacobi equations via the nonstandard finite difference method (pages 41–48)

      Roumen Anguelov, Jean M.-S. Lubuma and Froduald Minani

      Version of Record online: 1 APR 2009 | DOI: 10.1002/mma.1148

    3. Elliptic equations in weighted Sobolev spaces of infinite order with L1 data (pages 49–56)

      Mostafa Bendahmane, Moussa Chrif and Said El Manouni

      Version of Record online: 19 JUN 2009 | DOI: 10.1002/mma.1149